fbpx  

Blog

(ENG) WEEKEND GETAWAYS – AWAY FROM THE HUSTLE AND BUSTLE WITH CINDY

对不起,此内容只适用于美式英文。 For the sake of viewer convenience, the content is shown below in the alternative language. You may click the link to switch the active language.

WEEKEND GETAWAYS
AWAY FROM THE HUSTLE AND BUSTLE WITH CINDY 

1 night / 2 days:

2-3 November, 2019 (Saturday – Sunday)

Tentative Daily Schedule:

 

2 November (Sat)   
9:00am                            Gather at The Pier, Keep Bags
9:30am – 11:30am        Hatha (2hrs)
12:00pm – 1:30pm        Lunch
2:00pm                            Check in, The Pier, Hotel
3:00pm – 5:00pm         Restorative Yoga at Hotel  (2hrs)
6:00pm – 7:30pm

Rooftop Swimming Pool,enjoying the Sunset and Glorious Views
of the Surrounding Mountains and Sea

8:00pm                            Outdoor BBQ Dinner

3 November (Sun)  
7:00am – 8:30am         Pranayama & Asana Practice (1.5hrs) at Beach
9:00am – 10:30am       Breakfast
11:00am – 12:30pm      Yin / Restorative Yoga Practice (1.5hrs) at Hotel
1:00pm                            Depart from Hotel

 

What you need to bring for Yoga

  • Yoga Mat
  • Yoga Block / Strap (Optional)

 

Transportation
Students must arrange their own transportation to and from The Pier Hotel.
http://www.thepierhotel.com.hk/transportation/